American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Jianshe Yu. A note on periodic solutions of the delay differential equation $x'(t)=-f(x(t-1))$. Proc. Amer. Math. Soc. 141 (2013) 1281-1288.
Abstract, references, and article information   
View Article: PDF

[2] Chong Song. The KdV curve and Schrödinger-Airy curve. Proc. Amer. Math. Soc. 140 (2012) 635-644. MR 2846333.
Abstract, references, and article information   
View Article: PDF

[3] Darryl D. Holm, Alain Trouvé and Laurent Younes. The Euler-Poincaré theory of metamorphosis. Quart. Appl. Math. 67 (2009) 661-685. MR 2588229.
Abstract, references, and article information
View Article: PDF

[4] Esteban Andruchow, Gabriel Larotonda and Lázaro Recht. Finsler geometry and actions of the $p$-Schatten unitary groups. Trans. Amer. Math. Soc. 362 (2010) 319-344. MR 2550153.
Abstract, references, and article information   
View Article: PDF

[5] Jayant Shah. $H^{o}$-type Riemannian metrics on the space of planar curves. Quart. Appl. Math. 66 (2008) 123-137. MR 2396654.
Abstract, references, and article information
View Article: PDF

[6] Nelly André and Itai Shafrir. On a singular perturbation problem involving a ``circular-well'' potential. Trans. Amer. Math. Soc. 359 (2007) 4729-4756. MR 2320649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Laurent Younes. Jacobi fields in groups of diffeomorphisms and applications. Quart. Appl. Math. 65 (2007) 113-134. MR 2313151.
Abstract, references, and article information
View Article: PDF

[8] I. M. Sigal and F. Ting. Pinning of magnetic vortices by an external potential. St. Petersburg Math. J. 16 (2005) 211-236. MR 2069485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chun-Lei Tang and Xing-Ping Wu. A note on periodic solutions of nonautonomous second-order systems. Proc. Amer. Math. Soc. 132 (2004) 1295-1303. MR 2053333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chun-Lei Tang. Periodic solutions for nonautonomous second order systems with sublinear nonlinearity. Proc. Amer. Math. Soc. 126 (1998) 3263-3270. MR 1476396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin Schechter. A bounded mountain pass lemma without the (PS) condition and applications . Trans. Amer. Math. Soc. 331 (1992) 681-703. MR 1064270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1